# SDR DALA2019010100002

- Difficulty date: December 28, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 82,429 hours, 37,356 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(LP# 5538409) DIRTY SOCK SMELL IN CABIN. FOUND APU OVER SERVICED AND OIL LEAKING FROM APU DOORS AND INLET. DECONTAMINATED ECS. PERFORMED WRCD 2100-2005. OK FOR SERVICE.
